# SDR SCNA99724

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, OUT OF LIMITS CORROSION WAS FOUND IN THE AFT CARGO BILGE AREA AT STR 29L BETWEEN STA 950E AND 950F.  REMOVED AND REPLACED DAMAGED CHORD WITH NEW CHORD IAW B727 SRM 51501.  CUT ACCESS HOLE TO ACCESS S29L.  FABBED DOUBLER PER SRM 53303 AND INSTALLED ALL REPAIR PIECES PER B727 SRM 53303 AND 51404.
